Alert archive / Iowa / River Flood Warnings in 2009
River Flood Warning 77, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 18, 2009, 12:35 PM CDT for Wapello County, Iowa. It took effect at Jun 18, 2009, 12:55 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2009, 12:35 PM CDT (17:35 UTC)
- In effect from
- Jun 18, 2009, 12:55 PM CDT
- Expired
- Jun 19, 2009, 12:02 AM CDT
- In force
- 11 hr
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Wapello County, IA
The radar
The Des Moines radar (KDMX), 134 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River at Ottumwa (OTMI4). The gauge peaked at 10.44 ft at Jun 18, 2009, 9:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05489500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 181735 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1235 PM CDT THU JUN 18 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC179-191735- /O.NEW.KDMX.FL.W.0077.090618T1755Z-090620T1800Z/ /OTMI4.1.ER.090618T1755Z.090619T0600Z.090619T1800Z.NO/ 1235 PM CDT THU JUN 18 2009 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE DES MOINES RIVER AT OTTUMWA. * UNTIL FRIDAY. * AT 12:20 PM THURSDAY THE STAGE WAS 9.2 FEET...AND RISING. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 10.6 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY. * IMPACT...AT 10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST OF THE REACH BETWEEN OTTUMWA AND ELDON. $$
3 follow-up statements
000 WGUS83 KDMX 181847 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 147 PM CDT THU JUN 18 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC179-191847- /O.EXT.KDMX.FL.W.0077.000000T0000Z-090621T1408Z/ /OTMI4.1.ER.090618T2107Z.090619T1200Z.090620T1408Z.NO/ 147 PM CDT THU JUN 18 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT OTTUMWA. * UNTIL SATURDAY MORNING. * AT 1:20 PM THURSDAY THE STAGE WAS 9.4 FEET...AND RISING. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 11.0 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 11 FEET...THE NORTHEAST SIDE OF RABBIT RUN IS AFFECTED. BEAR CREEK WILL REACH BANKFULL. $$
000 WGUS83 KDMX 190157 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 857 PM CDT THU JUN 18 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC123-125-200157- /O.EXT.KDMX.FL.W.0075.000000T0000Z-090624T1424Z/ /OOAI4.1.ER.090618T1253Z.090620T1800Z.090623T1424Z.NO/ 857 PM CDT THU JUN 18 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER NEAR OSKALOOSA. * UNTIL TUESDAY MORNING. * AT 8:30 PM THURSDAY THE STAGE WAS 18.2 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 17 FEET. * FORECAST...RISE TO 20.3 FEET SATURDAY. FALL BELOW FLOOD STAGE TUESDAY MORNING. $$ IAC179-200157- /O.EXT.KDMX.FL.W.0077.000000T0000Z-090622T0800Z/ /OTMI4.1.ER.090618T2132Z.090619T0150Z.090621T0800Z.NO/ 857 PM CDT THU JUN 18 2009 ...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT OTTUMWA. * UNTIL SUNDAY MORNING. * AT 8:50 PM THURSDAY THE STAGE WAS 10.4 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FLOOD STAGE IS 10 FEET. * FORECAST...FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST OF THE REACH BETWEEN OTTUMWA AND ELDON. $$ IAC123-125-190227- /O.CAN.KDMX.FL.W.0076.000000T0000Z-090620T1324Z/ /BSSI4.1.ER.090618T1540Z.090618T1915Z.090618T2245Z.NO/ 857 PM CDT THU JUN 18 2009 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE CEDAR CREEK NEAR BUSSEY. * AT 8:15 PM THURSDAY THE STAGE WAS 16.8 FEET...AND FALLING. * FELL BELOW FLOOD STAGE AT 5:45 PM THURSDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * FORECAST...FALL TO 13.3 FEET SATURDAY MORNING. $$
000 WGUS83 KDMX 190502 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1202 AM CDT FRI JUN 19 2009 RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DONT DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/DESMOINES . && IAC179-190532- /O.CAN.KDMX.FL.W.0077.000000T0000Z-090622T0800Z/ /OTMI4.1.ER.090618T2132Z.090619T0150Z.090621T0800Z.NO/ 1202 AM CDT FRI JUN 19 2009 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT OTTUMWA. * AT 11:50 PM THURSDAY THE STAGE WAS 9.9 FEET...AND FALLING. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * FORECAST...RISE ABOVE FLOOD STAGE SATURDAY MORNING...AND CONTINUE RISING TO 10.2 FEET SATURDAY EVENING. FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 10 FEET...AGRICULTURAL FLOODING IS OBSERVED OVER MOST OF THE REACH BETWEEN OTTUMWA AND ELDON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 18, 12:35 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 18, 12:35 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 1235 PM CDT THU JUN 18 2009 .UPDATED FOR THE 18Z AVIATION DISCUSSION... .SYNOPSIS... LONG WAVE TROUGH MOVING THROUGH THE ROCKIES EARLY THIS MORNING. 130KT SPEED MAX OUT AHEAD CENTERED OVER SD WITH RIGHT ENTRANCE REGION AIDING UVM OF APPROACHING NE MCS. SHORT WAVE MOVING FROM CO INTO NE ALSO HELPING LIFT WITH PLENTY OF FORCING STILL UPSTREAM. MUCAPES 3-5K J/KG ACROSS IA WITH KADU RUC/LAPS SOUNDINGS AHEAD OF MCS SHOWING ROOT OF CONVECTION ONLY SLIGHTLY ELEVATED...NO MORE THAN 900MB. HAIL CAPES APPROACHING 1000 J/KG AT TIMES. WITH FAIRLY UNIDIRECTIONAL WSWLY WINDS...EFFECTIVE SHEAR IN WATCH AREA NOT TOO EXTREME WITH RELATIVELY WEAK SR INFLOW. 09Z SFC ANLYS PLACES FRONT FROM NRN KS ACROSS OMA METRO TO NEAR MSP METRO...WITH WARM FRONT INTO WI FROM MSP WAVE. && .DISCUSSION... OBVIOUS PRIMARY QUESTION WILL BE CONVECTIVE TRENDS NEXT 18 HOURS OR SO. AIRMASS CERTAINLY THERMODYNAMICALLY FAVORABLE FOR SEVERE WEATHER AND LARGE HAIL EARLY THIS MORNING...BUT THIS HAS NOT BEEN REALIZED YET FOR SOME REASON. ONLY A FEW SVR WIND GUSTS IN SERN NE RECENTLY. SHEAR AND INFLOW MAY BE SUFFICIENTLY LACKING TO GET THINGS TOO ORGANIZED. RECENT NAM/RUC RUNS ALSO POINT TOWARD ELEVATED CIN INCREASING TOWARD 12Z SO THIS MAY END UP BEING MORE OF A HEAVY RAIN THREAT RATHER THAN SVR. HEAVY RAIN PARAMETERS ARE PEGGED THOUGH WITH STRONG MOISTURE TRANSPORT ON 310K SFC SO THIS WILL BE A CONCERN FOR SEVERAL HOURS UNTIL LLJ VEERS EVEN MORE. HAVE ADDED HEAVY RAIN WORDING ALONG WITH SVR. FRONTAL BOUNDARY AND CONVERGENCE SHOULD SAG SWD TODAY WITH QUESTION TURNING TOWARD REDEVELOPMENT. CONFIDENCE IS NOT THE GREATEST AND DEPENDS ON LONGEVITY AND MOVEMENT OF CURRENT MCS...BUT FAVORED SCENARIO IS FOR MORE DEVELOPMENT OVER SRN IA DURING PEAK HEATING QUICKLY EXITING INTO MO AND IL BY EARLY EVENING. LOOKS LIKE SRN IA WILL GENERALLY REMAIN UNAFFECTED BY MCS...BUT OUTFLOW MAY PUSH CONVERGENCE AREA SOUTH DIMINISHING THREAT ACROSS NRN AND WRN FRINGES OF CURRENT SPC MODERATE OUTLOOK. LOOKING INTO THE WEEKEND HAVE PUSHED TIMING UP OF POPS. GFS HAS NOT BEEN PERFORMING THE BEST LATELY SO FAIRLY SIMILAR 12Z ECMWF/00Z NAM SOLUTIONS WILL BE FOLLOWED. THIS BRINGS SRN PLAINS SHORT WV INTO MO VALLEY SAT NIGHT LIFTING INTO NRN IA SUN. IF SOME CONSISTENCY CONTINUES...POPS WILL HAVE TO BE RAISED EVEN FURTHER. NO CHANGES TO POP/WX BEYOND MON. STAYED CLOSE TO TEMP GUIDANCE OUTSIDE OF WARMER END OF THINGS TOWARD NAM MOS SUN. && .AVIATION...19/18Z SFC TROUGH AXIS MOVING THROUGH WESTERN/NORTHERN CWA...WITH CONTINUED PUSH EASTWARD. THIS WILL ALLOW FOR SFC WINDS TO SHIFT TO THE WEST/NORTHWEST THROUGH THE AFTERNOON INTO THE EVENING. THIS BOUNDARY ALSO PROVIDING A FOCUS OF SOME SHOWER AND THUNDERSTORM DEVELOPMENT. EXPECT A LINE OF STORMS TO MOVE THROUGH THE AREA THIS AFTERNOON INTO THE EARLY EVENING HOURS...AS AN UPPER LEVEL SYSTEM SHIFTS EASTWARD FROM THE CENTRAL/NORTHERN PLAINS. ACTIVITY FURTHEST SOUTH TO BE MORE INTENSE THAN STORMS FURTHER NORTH...THEREFORE HIGHLIGHTED CHANCES AT KDSM AND KOTM WITH VCTS VERSUS THE VCSH/CB MENTION FURTHER NORTH. ENTIRE SYSTEM TO MOVE OUT OF THE AREA BY LATE TONIGHT...ALLOWING FOR CLEARING SKIES INTO SATURDAY MORNING. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && BSS/RPK/MJA
Hazardous weather outlook, Jun 18, 9:52 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 952 AM CDT THU JUN 18 2009 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-191000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 952 AM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE OUT NORTHERN AND CENTRAL IOWA OVER THE NEXT HOUR...WITH A POSSIBILITY OF A FEW OF THESE STORMS BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVER CENTRAL AND NORTHERN IOWA DURING THE LATE AFTERNOON OR EVENING HOURS. SEVERE WEATHER COULD VERY WELL OCCUR WITH THESE STORMS AS WELL. IN FACT...THERE IS A MODERATE RISK OF SEVERE WEATHER WITH A SEVERE WEATHER OUTBREAK POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND TORNADOES MAY OCCUR WITH THE STRONGER STORMS. ANY OF THE STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINS AND POTENTIALLY FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES CONTINUE INTO FRIDAY WITH SEVERE WEATHER AGAIN QUITE POSSIBLE...MAINLY CENTRAL AND EASTERN SECTIONS WHERE A MODERATE RISK OF SEVERE WEATHER EXISTS. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINS MAY OCCUR AS WELL. ADDITIONAL THUNDERSTORM CHANCES ARE IN THE FORECAST SUNDAY INTO MONDAY...MAINLY NORTH AND WEST. THE SEVERE WEATHER POTENTIAL IS LOW FOR THE TIME BEING. .SPOTTER INFORMATION STATEMENT... AN EMERGENCY MANAGEMENT CONFERENCE CALL HAS BEEN SCHEDULED FOR 130 PM CDT THIS AFTERNOON. SEVERAL INSTANCES OF SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF ACTIVATIONS FOR SEVERE WEATHER. MJA
In the hours before
Special weather statement, Jun 18, 10:17 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1017 AM CDT THU JUN 18 2009 IAZ050-181530- TAMA- 1017 AM CDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAMA COUNTY UNTIL 1030 AM CDT... AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF DYSART...OR 22 MILES WEST OF VINTON...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS IN EXCESS OF 45 MPH ARE EXPECTED WITH THIS STORM. ZOGG
Local storm report, Jun 18, 10:45 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1045 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 2 NNW WINTERSET 41.36N 94.03W
06/17/2009 E1.00 INCH MADISON IA CO-OP OBSERVER
&&
BFLocal storm report, Jun 18, 11:00 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL ADAIR 41.50N 94.64W
06/17/2009 E1.75 INCH ADAIR IA LAW ENFORCEMENT
&&
BFLocal storm report, Jun 18, 11:32 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1132 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM HAIL 2 NW KNOXVILLE AIRPORT 41.32N 93.13W
06/18/2009 E1.00 INCH MARION IA PUBLIC
DELAYED REPORT
&&
PODRAZIKLocal storm report, Jun 18, 11:45 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1145 AM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 4 N COLFAX 41.73N 93.25W
06/18/2009 JASPER IA LAW ENFORCEMENT
TREE LIMBS DOWN...10 TO 12 INCHES IN DIAMETER.
&&
BFLocal storm report, Jun 18, 12:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1235 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG LAKE VIEW 42.31N 95.05W
06/18/2009 SAC IA LAW ENFORCEMENT
MEDIUM SIZED TREE DOWN.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 17, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 41 min |
| Jun 17, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 17, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 37 min |
| Jun 17, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 32 min |
| Jun 17, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 44 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Jun 17, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 41 min |
| Jun 17, 11:14 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 46 min |
| Jun 17, 11:27 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Madison | 48 min |
| Jun 17, 11:55 PM CDT | Tornado Warning | DMX | Clarke, Madison, Warren | 35 min |
| Jun 18, 12:00 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 45 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 48 min |
| Jun 18, 12:17 AM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 37 min |
| Jun 18, 12:21 AM CDT | Areal Flood Advisory | DMX | Calhoun, Carroll, Crawford, Sac | 3 hr |
| Jun 18, 12:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 29 min |
| Jun 18, 12:35 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren, Wayne | 40 min |
| Jun 18, 12:43 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Guthrie, Sac | 47 min |
| Jun 18, 12:59 AM CDT | Tornado Warning | DMX | Lucas, Wayne | 31 min |
| Jun 18, 1:18 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe, Wapello | 42 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 49 min |
| Jun 18, 1:44 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 46 min |
| Jun 18, 2:07 AM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 23 min |
| Jun 18, 2:11 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 39 min |
| Jun 18, 2:24 AM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 51 min |
| Jun 18, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren | 28 min |
| Jun 18, 5:54 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 5 days |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 36 min |
| Jun 18, 7:34 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac, Webster | 41 min |
| Jun 18, 7:39 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 36 min |
| Jun 18, 8:03 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 42 min |
| Jun 18, 9:05 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 25 min |
| Jun 18, 10:49 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 10 hr |
| Jun 18, 1:34 PM CDT | River Flood Warning | DMX | Wapello | 5 hr |
Nearby
River Flood Warnings in Iowa, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.